# SDR VNAA2020012711103

- Difficulty date: January 27, 2020
- Submitted: February 13, 2020
- Operation: Air carrier
- Aircraft: N247JS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7929
- Aircraft time: 37,248 hours, 36,778 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Lever
- Part number: 7455001
- Part serial: 0697
- Condition: Failed
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLAPS FAIL IN FLIGHT, RETURNED TO FIELD, DEFERRED THE SYSTEM. MAINTENANCE REMOVED AND REPLACED THE FLAP CONTROL LEVER.
